MathSciNet Relay Station
MathSciNet bibliographic data
MR2860445 60H30 (35K58 35K60 35K85 60H10)
Klimsiak, Tomasz Reflected BSDEs and the obstacle problem for semilinear PDEs in divergence form. Stochastic Process. Appl. 122 (2012), no. 1, 134–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement